# SDR C2XA06SH104

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135LR
- Aircraft serial: 145251
- Aircraft time: 11,811 hours, 11,949 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Part serial: NSN
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - MAJOR - DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CHAFED.  MAINTENANCE CLEANED UP THE DAMAGED AREA AND INSTALLED A SHIM IAW EC5310-01359.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
